# SDR TWAA0003705

- Difficulty date: February 20, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Aircraft time: 71,610 hours, 16,419 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, THE RT WING INBD FLAP UPPER SURFACE REPAIR WAS DELAMINATED.  INSTALLED A 10 INCH BY 27 INCH AND A 10 INCH BY 12 INCH FIBERGLAS HOT BOND REPAIR PER SRM 51-70-05.
